# SDR SWAA2022032599437

- Difficulty date: November 28, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 39,742 hours, 19,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CLOSURE ANGLE LOCATED AT BS 500D AT LEVEL S-19L AT FWD CARGO CO / REPLACED CLOSURE ANGLE LOCATED AT BS 500D AT LEVEL S-19L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7902
